# SDR ASAA2019022328335

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 41,397 hours, 12,549 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3205490050
- Part serial: EM169237A
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 41,546 hours, 12,574 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP TASK CARD FOUND ENG 1 SHORT TIME FAULT MSG 77-21131 "THE N2 SPEED SENSOR SIGNALS DISAGREE". GROUNDED - YES. REF FIM 77-11-802. DISCONNECTED CH B AT THE NR 1 ENGINE N2 SENSOR. PINS 1-2 OPEN. REMOVED AND REPLACED NR 1 ENGINE N2 SENSOR IAW AMM 77-11-02. CLEARED NR 1 ENGINE FAULTS. GROUND VERIFICATION TEST IS GOOD.
